Capozziello, Salvatore (2008) Cosmological dynamics of Scalar-Tensor Gravity. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Cosmological dynamics of Scalar-Tensor Gravity
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. Carloni, S. Capozziello, P.K.S. Dunsby
Date: 2008
Number of Pages: 24
Department: Scienze fisiche
Journal or Publication Title: CLASSICAL AND QUANTUM GRAVITY
Date: 2008
Volume: 25
Page Range: 035008-035012
Number of Pages: 24
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/7048

Actions (login required)

View Item View Item